# SDR SWIA200921421

- Difficulty date: April 10, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 14,465 hours, 12,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6162 - OVERHEAD EMERGENCY LIGHT IN CABIN INOP.  RELAMPED.
